# SDR C2XA09SH082

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 650
- Aircraft time: 18,217 hours, 9,606 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowling
- Part number: 13508016401
- Part serial: 649
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT JUST BELOW APU AIR INLET ON TAIL CONE.  THE APU WAS DEACTIVATED AND CONSIDERED INOPERATIVE FOR TRIP TO SHV.  UPON ARRIVING IN SHV MAINTENANCE REMOVED AND INSTALLED A NEW APU TAIL CONE IAW AMM 49-15-00.  THE APU WAS REACTIVATED IAW AMM 49-13-00.  OPS CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
